# SDR USAAD97191

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936907615
- Condition: Failed
- Location: Lt Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

PIT - FL 8001 - CREW REPORTED LOSS OF LEFT HYDRAULIC QUANTITY AND PRESSURE EN ROUTE.  MAINTENANCE REPLACED A BROKEN HYDRAULIC LINE AT THE PRESSURE FILTER IN THE TAIL SECTION OF THE AIRCRAFT.  ALSO, REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP AND SERVICED THE HYDRAULIC SYSTEM.  (M)
